Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extremal problems for Lorentz classes of nonnegative polynomials in $ L^2$ metric with Jacobi weight


Authors: Gradimir V. Milovanović and Miodrag S. Petković
Journal: Proc. Amer. Math. Soc. 102 (1988), 283-289
MSC: Primary 26C05,; Secondary 26D10
MathSciNet review: 920987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {L_n}$ be the Lorentz class of nonnegative polynomials on $ [-1,1]$. Extremal problems of Markov type, in $ {L^2}$ norm with Jacobi weight, on the set $ {L_n}$ or on its subset, are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26C05,, 26D10

Retrieve articles in all journals with MSC: 26C05,, 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0920987-2
Article copyright: © Copyright 1988 American Mathematical Society